MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION RTE SNAPCONE; PROSTHESIS PENIS INFLATABLE| PROSTHESIS PENILE

BOSTON SCIENTIFIC CORPORATION RTE SNAPCONE; PROSTHESIS PENIS INFLATABLE| PROSTHESIS PENILE
Model Number 72404322
Medical Device Problem Codes Disconnection (1171); Migration (4003)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 01/29/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Premarket / 510(k) #: n970012, k090663.Product investigation completed.As the complaint component was not returned for analysis, no product analysis could be performed.The reported allegations could not be confirmed.The event cannot be reproduced or substantiated; therefore, no escalation to ncep, capa or scar is required.
 
Event or Problem Description
It was reported that after the first attempt to introduce the right inflatable penile prosthesis (ipp) cylinder the 2 cm rear tip extender (rte) got stuck due a tight corpus cavernosum, detached itself from the cylinder and migrated towards the crura of the penis.This complicated the procedure as it took an hour and a half more.After several attempts, the physician was able to remove the rte and replace it with a 1.5 cm rte.The procedure was completed successfully with no further patient complications.

Brand Name
RTE SNAPCONE
Common Device Name
PROSTHESIS PENIS INFLATABLE| PROSTHESIS PENILE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
10700 bren road w
minnetonka MN 55343
MDR Report Key11340475
Report Number2183959-2021-00495
Device Sequence Number10968669
Product Code FHW
UDI-Device Identifier00878953004068
UDI-Public00878953004068
Combination Product (Y/N)N
Initial Reporter CountryMX
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source foreign,health professional,o
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/17/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/17/2024
Device Model Number72404322
Device Catalogue Number72404322
Device Lot Number1000334012
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/29/2021
Initial Report FDA Received Date02/17/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age61 YR